# SDR MASA2011090763640

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 21,129 hours, 22,913 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST MISSING.  INSTALLED NEW LIFE VEST.
